Journal article icon

Journal article

EQUIVARIANT HOMOTOPY TYPE

Publication status:
Published

Actions


Access Document


Authors


Journal:
TOPOLOGY
Volume:
17
Issue:
3
Pages:
267-272
Publication date:
1978-01-01
DOI:
ISSN:
0040-9383
Source identifiers:
16347
Language:
English
Pubs id:
pubs:16347
UUID:
uuid:37d5a87c-1b9a-4da0-9dfd-46de47d99ff1
Local pid:
pubs:16347
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP